I have recently begun sweating excessively between 8AM and 10AM every day. Could it be the medication I'm taking?

I have just started the medication Myrbetriq in place of VESIcare, and have not had a change in my meds other than that in years. Could it be causing excessive sweating?

Answers from doctors (1)


More About Doctor Laser Lipo & Vein Center

Published on Dec 01, 2016

Yes, Vesicare actually suppresses sweating slightly because it is anticholinergic medication .

Answered by Laser Lipo & Vein Center (View Profile)

Yes, Vesicare actually suppresses sweating slightly because it is anticholinergic medication .

Published on Jul 11, 2012


Related Questions for General

General -1 answer
I have been suffering from a ringworm for 5 days. For the last three days I've been using beclomethasone dipropionate, but since yesterday the area feels like it's burning. What happened?
See More
General -1 answer
Also do you have a doctor to recommend to help with the black heads on my inner thighs?
See More
General -1 answer
I'm 30 years old. It's been like this since December 2016. I saw a doctor in April 2017 (before I realized the connection between sugar & the outbreaks) who took pictures and sent them to a dermatologist, and eventually prescribed Dermovate, saying that it may be eczema or dermatitis. While Dermovate helps with the sores & blisters, it doesn't explain why this happens if I eat the foods I mentioned. Nobody else in the house has this reaction eating the same foods.
See More
General -2 answers
I am 29 years old. My face was clear but for the past few months, there are few brown spots and continuous emerging acne, resulting in spots. What should I do? Please help!
See More
General -1 answer
My lips were smaller and regular when i was smaller. But I am 16 and they are bigger, which was "normal to most doctors" but I don't believe so. Also they are constantly chapped and bleeding, with tons of wrinkles. What kind of help do I need to get?
See More

Related Articles

Have specific questions?
ASK A DOCTOR